National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272518

Case Details

VAERS ID: 272518 (history)  
Age: 36.0  
Gender: Female  
Location: Wisconsin  
Vaccinated:2006-12-11
Onset:2006-12-26
   Days after vaccination:15
Submitted: 2007-02-14
   Days after onset:50
Entered: 2007-02-15
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0800F / 1 UN / UN

Administered by: Private       Purchased by: Private
Symptoms: Inappropriate schedule of drug administration, Rash, Urticaria
SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Hypersensitivity (narrow), Medication errors (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: LEXAPRO
Current Illness: Sulfonamide allergy; Irritable bowel syndrome; Drug hypersensitivity
Preexisting Conditions:
Diagnostic Lab Data: NONE
CDC Split Type: WAES0701USA04136

Write-up: Information has been received from a 36 year old female with sulfonamide allergy and irritable bowel syndrome who on 11-DEC-2006 was vaccinated with a second 0.5 mL of HPV vaccine (yeast). Concomitant therapy included escitalopram oxalate (LEXAPRO). In December 2006, " few days after" receiving the vaccination, the patient broke out in hives and a rash on her chest. The patient sought unspecified medical attention. Subsequently, after three weeks, the patient recovered from the hives and rash. It was reported that the patient did not have a reaction after vaccination with the first dose of HPV VLP vaccine (yeast). Additional information has been requested. This is in follow-up to report(s) previously submitted on 2/14/2007. Initial and follow-up information has been received from a medical assistant and a 36 year old female with an allergy to sulfonamide and ATROSEPT and irritable bowel syndrome who on 11-DEC-2006 was vaccinated with a second 0.5 mL dose of GARDASIL (lot #654540/0800F). The patient received the first vaccination on 06-OCT-2006 (lot #654540/1162F). Concomitant therapy included LEXAPRO. On 26-DEC-2006, the patient broke out in hives and a rash on her chest. It was reported that the rash and urticaria required an emergency room/doctor visit. Subsequently, in February 2007, the patient recovered from the hives and rash. It was reported that the patient did not have a reaction after vaccination with the first dose of GARDASIL. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272518


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166